# SDR JGV2001F00007

- Difficulty date: July 11, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N58GX
- Make and model: Israel ASTRA SPX
- Aircraft serial: 135
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: D25W342120503
- Condition: Damaged
- Location: Cabin
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1,2,3,4, AND 5 WINDOWS AND RIGHT NR 1,2,3,4,5, AND 6 WINDOWS HAVE RAZOR BLADE SCRATCHES AT VARIOUS POINTS IN THE RADIUSED NON-VIEWABLE AREA, THIS IS A STRESS ARE OF THE WINDOW.  THE WINDOW SEALS ARE CUT AS WELL.  IT APPEARS THE WINDOWS WERE TRIMMED OF SEALANT (SQUEEZE OUT) WITH A RAZOR BLADE AFTER WINDOW INSTALLATION.  THIS CAUSED CUTTING OF WINDOW SEAL AND SCORING OF WINDOW.  UPON REMOVAL OF THE WINDOW FOR ABOVE PROBLEM,  IT WAS NOTICED THAT SHOP HEADS OF RIVETS AROUND PERIMETER OF WINDOW WERE INTERFERING WITH THE SEAL AND WINDOW.  SEAL WAS FOUND TO HAVE HOLES IN THESE LOCATIONS AND WINDOW EDGE HAD BEEN CHIPPED OR INDENTATION OF RIVET HEAD.
